Roughly geodesic B - r-preinvex functions on Cartan Hadamard manifolds

Meraj Ali Khan, Izhar Ahmad

DOI Number
First page
Last page


In this article, we introduce a new class of functions called roughly geodesic B????r????
preinvex on a Hadamard manifold and establish some properties of roughly geodesic B - r-preinvex functions on Hadamard manifolds. It is observed that a local minimum point for a scalar optimization problem is also a global minimum point under roughly geodesic B-r- preinvexity on Hadamard manifolds. The results presented in this paper extend and generalize the results appeared in the literature.

Full Text:



R. P. Agarwal, I. Ahmad, Akhlad Iqbal and Shahid Al, Generalized

invex sets and preinvex functions on Riemannian manifolds, Taiwanese J. Math., 16 (2012) 1719-1732.

R. P. Agarwal, I. Ahmad, A. Iqbal and S. Ali: Geodesic G-invex sets and semistrictly −preinvex functions, Optim., 61(2012), 1169-1174.

I. Ahmad, A. Iqbal and S. Ali: On properties of geodesic −preinvex functions, Adv. Oper. Res., Article ID381831 2009 (2009).

T. Antczak: r-preinvexity and r-invexity in mathematical programming, Comput. Math. Appl., 50(2005), 551-566.

T. Antczak: V-r-preinvexity in multiobjective programming , J. Appl. Anal., 11 (2005) 63-80.

T. Antczak: Mean value in invexity analysis, Nonlinear Anal., 60 (2005) 471-484.

D. Azagra and J. Ferrara: Proximal calculus on Riemannian manifolds with applications to fixed theory, Mediterr. J. Math., 2 (2005) 437-450.

A. Barani: Generalized monotonicity and convexity of locally lipschitz functions on Hadamard manifolds, Differ. Geom. Dyn. Syst., 15(2013), 26-31.

A. Barani and M. R. Pouryayevali: Invex sets and preinvex functions on Riemannian manifolds, J. Math. Anal. Appl., 328 (2007) 767-779.

A. Ben-Israel and B. Mond: What is the invexity, J. Austral. Math. Soc., 28 (1986) 1-9.

M. A. Hanson: On sufficiency of the Kuhn-Tucker conditions, J. Math. Anal. Appl., 80 (1981) 545-550.

A. Iqbal, I. Ahmad and S. Ali: Strong geodesic −preinvexity and invariant −monotonicity on Riemannian manifolds, Numer. Funct. Anal. Optim., 31(2010), 1342-1361.

S. Jana and C. Nahak : A study of generalized invex functions on Riemannian manifold, In: R. Mohapatra, D. Chowdhary, D. Giri (eds) Math. Comput. Springer Proceedings in Math. Stat. Springer 139(2015), 37-48.

V. Jeyakumar: Strong and weak invexity in mathematical programming, Math. Oper. Res., 55 (1985) 109-125.

V. Jeyakumar and B. Mond: On generalized convex mathematical programming, J. Austral. Math. Soc. Ser. A, 34 (1992), 43-53.

M. A. Khan, I. Ahmad and F. R. Al-Solamy: Geodesic r−preinvex functions on Riemannian manifolds, J. Inequal. Appl., (2014) 2014: 144.

S. Lang: Fundamental of differential geometry, Graduate Texts in Mathematics, Springer, New York, 1999.

S. Mititelu: Generalized invexity and vector optimization on differential manifolds, Differ. Geom. Dyn. Syst., 3 (2001) 21-31.

M. A. Noor: Variational-like inequality, Optim., 30 (1994) 323-330.

M. A. Noor: On generalized preinvex functions and monotonicities, J. Inequal. Pure Appl. Math., 110 (2004) 1-9.

M. A. Noor: On Hadamard integral inequalities involving two log-preinvex functions, J. Inequal. Pure App. Math., 8 (2007) 1-6.

M. A. Noor: Hadamard integral inequalities for product of two preinvex functions, Nonlinear Anal. Forum, 14 (2009) 167-173.

M. A. Noor: Invex equilibrium problems, J. Math. Anal. Appl., 302 (2005) 463-475.

R. Pini: Convexity along curves and invexity, Optim., 29 (1994) 301-309.

T. Rapcsak: Smooth nonlinear optimization in Rn, Kluwer Academic, 1997.

C. Udriste: Convex functions and optimization methods on Riemannian manifolds, Math. Appl., Kluwer Academic, 1994.

T. Weir and B. Mond : Preinvex functions in multiobjective optimization, J. Math. Anal. Appl., 136 (1988) 29-38.

L. W Zhou and N. J. Huang : Roughly geodesic B-invex and optimization problem on Hadamard manifolds, Taiwanese J. Math., 17 (2013) 833-855.

B. D. Craven: Invex functions and constrained local minima, Bulletin Austral. Math. Soc., 24(1981) 357-366.

C. R. Bector and C. Singh: B-vex functions, J. Optim. Theory Appl., 71(1991), 237-254.

S. K. Suneja , C. Singh and C. R. Bector: Generalization of preinvex and B-vex functions, J. Optim. Theory Appl., 76(1993), 577-587.

L. Zou, X. Wen, H. R. Karimi and Y. Shi : The identification of convex function on Riemannian manifold, Math. Probl. Eng. Vol. 2014 Article ID 273514, 6 pages.



  • There are currently no refbacks.

© University of Niš | Created on November, 2013
ISSN 0352-9665 (Print)
ISSN 2406-047X (Online)